# SDR YENA20111123387

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 16,208 hours, 9,954 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0989
- Condition: Failed
- Location: Fuel System
- Part time: 2,930 hours, 1,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 583 HPN-FLL, AIRCRAFT DIVERTED TO JFK DUE TO FUEL FEED FAULT AFTER TAKEOFF.  ENG 1 MESSAGE APPEARED.  RAN CHECKLIST MSG WENT AWAY FOR ABOUT 1 MIN THEN RE-APPEARED.  ENG 1 FUEL LOW PRESSURE MSG APPEARED.  ALL ENG PARAMETERS APPEARED NORMAL.  REPLACED NR 1 ENG LOW FUEL PRESSURE SWITCH PER ESM 71-00-73 AND ACCOMPLISHED ENGINE FEED EJECTOR PUMP OPS CHECK PER AMM 28-21-13.  OPS OK, ACFT OK FOR SVC.
